Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Monomial space curves in $ {\bf A}\sp{3}$ as set-theoretic complete intersections

Author: H. Bresinsky
Journal: Proc. Amer. Math. Soc. 75 (1979), 23-24
MSC: Primary 14M10
MathSciNet review: 529205
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown constructively that all monomial space curves in affine 3-space are set-theoretic complete intersections.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M10

Retrieve articles in all journals with MSC: 14M10

Additional Information

PII: S 0002-9939(1979)0529205-5
Keywords: Monomial curves in affine 3-space, set-theoretic complete intersections
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia